# SDR DXTA200702570

- Difficulty date: October 24, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Gulstm 200
- Aircraft serial: 070
- Aircraft time: 3,887 hours, 2,381 cycles
- Engine: Pwc PW306A
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermal Switch
- Part number: 6411801
- Part serial: 148153
- Condition: Inoperative
- Location: Engine
- Part time: 3,887 hours, 2,381 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

JUST AFTER ENGINE RUN-UP GOT LINE PRESSURE HIGH/OVER TEMP WARNING ILLUMINATED. WHEN THROTTLES REDUCED TO IDLE, LIGHT WENT OUT.  PERFORMED ENGINE RUN, NO DEFECTS NOTED.  CHECKED HP PRSOV VALVES NR 1 & 2 ENGINE; PRESSURE FROM NR 1 ENG HP PRSOV VALVE 25 PSI AND NR 2 ENG 25 PSI.  REMOVED REMOVED S/N 0148 AND REPLACED OVERTEMPERATURE SWITCH FWD P/N 641180-1 S/N 0369.   AFT TEMP SWITCH S/N 0351   REMOVED S/N 0153 IAW G-200 M.M. CH 21-11-07.  NO DEFECTS NOTED.  OPS CHECK SATISFACTORY.
